(1) Tuberculid; (2) Photosensitivity, Possibly Due to Isoniazid. Presented by Dr. John H. Epstein, Dr. Francis J. Sullivan, and Dr. Margaret W. Maroney (by invitation).
The patient is a 69-year-old railroad worker of Mexican birth with far advanced pulmonary tuberculosis which was diagnosed in 1960. He has been treated with isoniazid, streptomycin, and PAS since that time. One year ago he developed an erythematous papular eruption of the torso, which has persisted. One month ago he developed an erythematous, confluent macular eruption about the face, neck, and dorsa of the hands. Neither eruption is symptomatic.He has a slightly erythematous, hyperpigmented, papular rash over the trunk and extremities. The papules are from 5 to 9 mm. in diameter and are firm and discrete, although some are grouped. He also has an erythematous, slightly elevated, more or less confluent eruption involving the sun-exposed areas (face, neck, dorsa of the hands, and